Reason for lightheadedness despite normal BP while exercising?
User rating for this question
I am 57 male and out of shape. When I start to exercise, other than bike or walk, I become very lightheaded. My b.p. is normal. Should I be concerned or just keep going?
Posted Sat, 1 Mar 2014 in Medicines and Side Effects
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Please monitor blood sugar levels.... Detailed Answer: Hi, It is normal to get lightheaded while exercising as long as it does not interfere with your normal activities. I suggest to monitor your blood sugar level when you feel lightheaded as because during exercise, there are oscillations in blood sugar (hypoglycemia). I will also suggest you to get blood electrolyte levels done. If your blood sugar is ok, then, I also advise to: - not to eat at least 1 hour before exercising to avoid becoming lightheaded. I strongly suggest to have your meal first, wait for at least 1 hour and start light to moderate exercise. - keep having breaks while exercising, do not over-exercise until your body will get used of exercise. Start with light exercising for some days to months, then, turn to moderate exercise for another months until you alternate with energetic exercises. - drink more water to keep hydrated (avoid energetic drinks containing soda) Hope it was of help! Dr.Albana Feel free to ask me other questions you might have!
People also viewed
- What causes dizziness and lightheadedness when on bp medication
- High bp dizziness lightheadedness on azor and busperine sufficient
- Could headache and lightheadedness be due to lowered bp
- Why does amitriptyline cause ankles to swell
- How to use acetate overlays
- Best times to take amino capsules
- Withdrawal symptoms from amias
- Pain in the ribs amiodarone
- Reason for lightheadedness despite normal bp while exercising
- Medicines that cause birth defects
- Side effects of zinc tablets
- What does tab aminofit contain
- Malaria in red blood cells
- Getting pregnant after implant removal
- Light-headedness taking atenolol enamapril for bp suggest something